Go Back   Bodybuilding.net - Bodybuilding Forum > >

Injection Pain and Sick Need advice!

Thread Tools Display Modes
Old 09-27-2009, 02:50 PM
Alumni Alumni is offline
Rank: New Member
Join Date: Jun 2009
Location: Everegreen state
Posts: 23
Default Injection Pain and Sick Need advice!

Being sick with flu like symptoms may just be a coincidence but here it goes...

* 5 days ago was getting a scratchy throat feeling kind I'll

* 4 days ago pinned 200mg Test P. today is day 5 and the site is swollen and so painful I cant sit on it, ice helps the pain subside.

* 6 days ago pinned 300mg of (LK) Test Cyp.

I know the flu is going around up here so I'm all fawkin paranoid maybe its all just a coincidence?? also we have cases of Swine flu in my area so no matter what I cant get this crap out of my head.

what is every one else's experience with Test P.?

I have a script for my T now, the Prop is legit but the LK was from when I was searching and is UG garbage maybe its the LK test I don't know please post up your experiences with injection pain and swelling

so far I have vomited once had a fever of 101 degrees, achy bones, and chills, my stomach is bloated, and its tough to catch my breath. It doesn't help that my ass is in pain.

I shot the Test P. last night again this time at 100mg mixed with 100mg of B-12 and its golden...no pain or swelling.
Reply With Quote
Old 09-29-2009, 12:40 PM
Alumni Alumni is offline
Rank: New Member
Join Date: Jun 2009
Location: Everegreen state
Posts: 23

First off thank everyone here who responded with concern and advice thats a great feeling knowing people out there care! Rock On!

I went to the Doc today, he did a flu test and a strep throat test to see what strand of the flu I may have had.

* Flu test came back negative= no flu

* No strep throat either

He says he believes I have Bronchitis, So he gave me an inhaler and some Anti-biotics.

So far the area that was swollen and in pane was definitely just from being my first Prop shot and I shot that shit quick and cold that's my lesson in how not to pin Prop. I have been using it every day at 100mg with B-12 and its all good!

However I am still ill, I only vomited once and that was 6 days ago from today. the rest was a fever of no more than 102 degress and all the other symptoms that come along with being ill.

*What would an infected Injection site look like for future reference?

*I now a a script for my T therapy and will stick to legit human grade gear but in the beginning I was using UG LK gear and I don't think it had any T in it nor can it be confirmed if it is clean and free of harmful crap so beware of certain UG gear fellas/

Thank you all!


PS (I posted this on many boards to see different opinions)
Reply With Quote
Old 10-05-2009, 09:48 PM
cr3beast's Avatar
cr3beast cr3beast is offline
Rank: New Member
Join Date: Aug 2009
Location: Indiana
Posts: 30

You need to watch for redness, streaking, puss, drainage, burning....Not sure if you got any replies on other posts, but figured I'd give ya these symptoms to watch for. Make sure the injection site is clean and you use a new, sterile, needle every time. Good luck with your cycle, and be safe!
Reply With Quote

  Bodybuilding.net - Bodybuilding Forum > >

Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
Thread Tools
Display Modes


All times are GMT -8. The time now is 06:28 PM.

Powered by vBulletin® Version 3.8.9
Copyright ©2000 - 2016, vBulletin Solutions, Inc.